Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Bubble like area above navel. Noticeable when standing with arms extended and slightly leaning back. What could this be?

Hi, I recently had a CT scan done on my abdominal/ chest area to check on a bubble like area that sits a few inches above my belly button. The doctor thought it was a hernia initially. The radiologist report said it is not a hernia. I was told it could be the result of a strained or sprained muscle. This place is not immediately noticeable, but is when I stand with my arms fully extended and slightly leaning back. What might it be? Diastasis recti? Or? I just don t know ?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
This could be a slight tear in the middle of the two rectii muscles in the area,this leads to a small amount of subcutaneous fat to peep through the tear.This will become prominent in any posture putting pressure on the rectii muscles like you have said.It will need a small surgical repair.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor